# SDR SWAA2022051707536

- Difficulty date: May 13, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 42,799 hours, 25,720 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-LEFT WING O\B AFT FLAP I\B AFT CORNER DELAMINATED LOWER SURFACE APPROX 11X11; AND UPPER SURFACE APPROX 9X6. / [01] ADDED EA 22-157-01446 TO FAULT.;[02] CW EA-22-157-01446.
